# SDR 05FDEA01477

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,888 hours, 28,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM ALERTED HYD RSVR LO LEVEL ON GREEN SYSTEM.  ALL INDICATIONS (GAUGE, ECAM SYNOPTIC) SHOWED AND VERIFIED.  QRH CONSULTED AND COMPLIED WITH MANUAL GEAR GRAVITY EXT PROCEDURES ACCOMPLISHED.  TOWED TO GATE DUE NO NOSE WHEEL STEERING.  T/S FOUND HYD LEAK FROM GREEN HYD MANIFOLD FITTING FOUND O-RING CUT.  REPLACED O-RING PER SMP.  LEAK CHECK GOOD.  RESTORED LANDING GEAR FREEFALL SYSTEM TO NORMAL OPERATING CONDITION PER A310MM CHP 32-33-00-2 PG 201-202.
